MAUDE Adverse Event Report: DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. LINEAR 7.5FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-01
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e.1.: full initial reporter name is: (b)(6).The device was not returned and could not be evaluated.It was discarded by the user.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id (b)(4).
 
Event or Problem Description
It was reported that during intra aortic balloon (iab) therapy it was unable to obtain an ap on a cardiosave from the inner lumen of a linear 40cc iab.The inner lumen is clotted off and they are unable to aspirate any blood back.There was no patient harm or injury reported.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h6 ( type of investigation, investigation findings, investigation conclusion), h11.No decon or visual inspection performed since product was not returned and could not be evaluated.A customer from a cardiac cath lab reported an issue via the emergency support line involving difficulty obtaining an arterial pressure (ap) signal on a cardiosave iabp (intra-aortic balloon pump) using a linear 40cc iab.Initially, the inner lumen of the iab appeared clotted, preventing blood aspiration.The customer was advised on alternate ap sources and confirmed no patient harm or therapy interruption.Later, the iab was replaced, but the ap signal issue persisted despite the new iab having a patent lumen.Troubleshooting attempts were unsuccessful due to environmental distractions.Switching to a different cardiosave unit resolved the issue, and therapy continued without incident.The faulty cardiosave¿s serial number was recorded for service.No patient information was shared, and relevant personnel were notified.The likely root cause is a malfunction in the original cardiosave unit¿s ap acquisition system, not the iab itself.This is supported by: the issue persisted across two separate iabs.The second iab had a confirmed patent lumen.Switching to a different cardiosave resolved the issue immediately.This points to a device-specific failure - possibly in the pressure transducer, internal signal processing, or connector interface of the original cardiosave unit.Reference complaint - (b)(4).
 
Event or Problem Description
N/a.

Brand Name
LINEAR 7.5FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key23364801
Report Number2248146-2025-0000647
Device Sequence Number8916114
Product Code DSP
UDI-Device Identifier10607567106564
UDI-Public(01)10607567106564(10)3000293882(17)260129(11)230130
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/29/2026
Device Model Number0684-00-0480-01
Device Catalogue Number0684-00-0480-01
Device Lot Number3000293882
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2025
Supplement Date Received by Manufacturer11/04/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date11/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE
Patient SexUnknown